# SDR AALA20161019016

- Difficulty date: October 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 72,431 hours, 11,353 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  ORD, AIR INTERRUPT, ORD-MAN.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT OVERWEIGHT.  DURING CLIMB CREW REPORTED WEATHER RADAR INOPERATIVE.  MAINTENANCE ACCOMPLISHED SYSTEM BITE AND OPERATIONAL CHECKS IAW AMM 34-43-00 WITH NO FAULTS FOUND.
